Acta Mathematica

Topologie Dreidimensionaler Gefaserter Räume

H. Seifert

Full-text: Open access

Article information

Source
Acta Math., Volume 60 (1933), 147-238.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485887992

Digital Object Identifier
doi:10.1007/BF02398271

Mathematical Reviews number (MathSciNet)
MR1555366

Zentralblatt MATH identifier
0006.08304

Rights
1933 © Almqvist & Wiksells Boktryckeri-A.-B.

Citation

Seifert, H. Topologie Dreidimensionaler Gefaserter Räume. Acta Math. 60 (1933), 147--238. doi:10.1007/BF02398271. https://projecteuclid.org/euclid.acta/1485887992


Export citation